Differential and Integral Equations

Boundedness of trajectories of parabolic equations and stationary solutions via dynamical methods

Pavol Quittner

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 7, Number 5-6 (1994), 1547-1556.

Dates
First available in Project Euclid: 23 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369329530

Mathematical Reviews number (MathSciNet)
MR1269670

Zentralblatt MATH identifier
0809.35045

Subjects
Primary: 35K60: Nonlinear initial value problems for linear parabolic equations
Secondary: 34G20: Nonlinear equations [See also 47Hxx, 47Jxx] 35B40: Asymptotic behavior of solutions 35J65: Nonlinear boundary value problems for linear elliptic equations

Citation

Quittner, Pavol. Boundedness of trajectories of parabolic equations and stationary solutions via dynamical methods. Differential Integral Equations 7 (1994), no. 5-6, 1547--1556. https://projecteuclid.org/euclid.die/1369329530


Export citation